# SDR SWAA2024080505912

- Difficulty date: June 26, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N481WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29853
- Aircraft time: 66,500 hours, 39,674 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SPOT IN E&E AT SKIN BS 351.2+6 BL O. 8-25<[01] REMOVED; FABRICATED AND INSTALLED NEW CHANNEL AT SKIN BS 351.2+6 BL 0 PER REF SRM 51-40-02-0G-0 AND DWG 141A3502;[02] VERIFIED STEP 1 ATC ANTENNA WILL BE INSTALL ON T/C TTG8Q00UT1KC AUDIT C/W REF MPM 52.02.02
